# SDR ASAA2013111296389

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 25,525 hours, 8,058 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRELOOP NR 3 POSITION, AFT INBD AT HOT SECTION, WIRE BROKEN AT TERMINAL.  ACFT GROUNDED. REMOVED, REPLACED, AND TESTED MW0326 HARNESS IAW MM 26-11-02-400-802. TEST PASSED, OK FOR SERVICE. ALTERNATE DEACTIVATION ACCOMPLISHED IAW CH5, TABLE 3, ITEM 1.
